Positivity of Ma-Trudinger-Wang curvature on Riemannian surfaces

Shi Zhong Du, Qi Rui Li*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)


    In this paper we consider the optimal transportation on Riemannian surfaces when the cost function is squared distance. The main ingredient is the verification of MTW condition. It is known that MTW condition holds if Gauss curvature is sufficiently close to (Formula presented.) in (Formula presented.) norm. In this paper we give an explicit condition on Gauss curvature such that MTW condition is satisfied.

    Original languageEnglish
    Pages (from-to)495-523
    Number of pages29
    JournalCalculus of Variations and Partial Differential Equations
    Issue number3-4
    Publication statusPublished - 15 Oct 2014


    Dive into the research topics of 'Positivity of Ma-Trudinger-Wang curvature on Riemannian surfaces'. Together they form a unique fingerprint.

    Cite this